MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP

BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number 8900
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device returned to manufacturer: the tip, device shaft, sensor port and the coefficient values were examined for damage or any irregularities.The wire shaft showed two kinks located 176.5cm from the tip and at the occ handle.There was some slight peeling of the coating at the 176.5cm location.The occ handle was connected to the ffr link to verify the signal strength.The signal was present and showed green lights as designed.The occ handle was then connected to the bench top testing equipment and the wire was inserted into the pressure chamber.The pressure was increased to verify the sensor was indeed reacting to the pressure increases and decreases.The pressure sensor functioned as designed.The coefficient values were confirmed to be programmed per specifications.The occ handle was again connected to the ffr link.The device was then connected to the polaris (ilab) test equipment via bluetooth signal.The wire communicated to the polaris system and zeroed as designed.With the wire inserted into the test pressure chamber, the wire transferred a pressure waveform to the polaris which indicates a functioning wire.The wire was removed from the occ handle with no issues.The sensor port showed no residue of body fluids.Inspection of the remainder of the device, apart from the observed damage revealed no damage or irregularities.The complaint was not confirmed for pressure/signal issues.
 
Event or Problem Description
Reportable based on analysis completed 21 jul 2020.It was reported that the comet pressure guidewire was not functioning as intended.There were no patient complications reported.However, returned device analysis revealed peeled coating.

Brand Name
COMET
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10314999
Report Number2134265-2020-09825
Device Sequence Number2890122
Product Code DXO
UDI-Device Identifier08714729904397
UDI-Public08714729904397
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K151610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2022
Device Model Number8900
Device Catalogue Number8900
Device Lot Number0025011050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date07/23/2020
Patient Sequence Number1